# SDR REXA2021090200650

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 333 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R IS CORRODED ON AFT SIDE OF F.S. 333.00. REQUIRES EVALUATION.  R/R UNSERVICEABLE STGR 22R, STGR 22R SPLICE, AND STGR 22R CLEAT FS 333 TO 349 WITH SERVICEABLE STGR, SPLICE, AND CLEAT IAW      
SRM 51-42-06-001-001(A01), 51-40-11-001-001(A01).
